# SDR SWAA2020021214198

- Difficulty date: January 16, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #4 SLAT NOSE SKIN ACTUATOR RIBS CRACKED AROUND THE FASTENER..          / REPAIRED SKIN IAW SRM.
